# SDR AALA202505021917

- Difficulty date: April 27, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N953XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7942
- Aircraft time: 21,154 hours, 5,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 157392
- Condition: No Test
- Location: Zone 200
- Part time: 21,154 hours, 5,512 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 10WL WAS FOUND TO BE INOPERATIVE DURING SYSTEM TEST. REPLACED EMERGENCY POWER SUPPLY 10WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
